# SDR ACE091305

- Difficulty date: September 13, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 44,568 hours, 38,898 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Part serial: NSN
- Condition: Contaminated
- Location: Mlg
- Part time: 44 hours, 29 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PIREP - LANDING GEAR FAILED TO EXTEND USING NORMAL SYSTEM.  MANUAL EXTENSION PERFORMED.  MAINTENANCE REPLACED WATER LOGGED HYDRAULIC POWER PACK RELAY (SUSPECT THAT RELAY WAS FROZEN AFTER FLIGHT AT ALTITUDE).  SEALED WING LEADING EDGE GAP TO HELP REDUCE FREE WATER / MOISTURE IN ELECTRICAL BAY.
